Alert archive / Oklahoma / Special Weather Statements in 2007
Special Weather Statement, NWS Tulsa, OK
NWS Tulsa, OK issued this special weather statement at May 11, 2007, 8:21 PM CDT for Mayes County, Oklahoma. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 11, 2007, 8:21 PM CDT (01:21 UTC)
- Expired
- May 11, 2007, 9:15 PM CDT
- In force
- 54 min
- Issued by
- NWS Tulsa, OK
County Mayes County, OK
The radar
The Tulsa radar (KINX), 58 km from the middle of the area, began a volume at 01:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 1.4 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 377 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 1199 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- -53 m²/s²
- 0-3 km storm-relative helicity
- -24 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WWUS84 KTSA 120121
SPSTSA
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
821 PM CDT FRI MAY 11 2007
OKZ062-063-120215-
DELAWARE OK-MAYES OK-
821 PM CDT FRI MAY 11 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 915 PM CDT
FOR THE FOLLOWING COUNTIES:
IN NORTHEAST OKLAHOMA
WESTERN DELAWARE AND NORTHEASTERN MAYES
AT 821 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES
NORTH OF DISNEY...MOVING SOUTHWEST AT 10 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...CHLOETA...SALINA...
SPAVINAW...STRANG...LANGLEY AND DISNEY.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3654 9488 3657 9500 3631 9522 3625 9509
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this special weather statement went out at May 11, 2:51 PM CDT, 5 hours 30 minutes earlier.
Area forecast discussion, May 11, 2:51 PM CDT, 5 hours 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 251 PM CDT FRI MAY 11 2007 .DISCUSSION... SCATTERED SHOWERS AND THUNDERSTORMS HAVE DEVELOPED THIS AFTERNOON ACROSS PORTIONS OF NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS AS THE AIRMASS ACROSS THE REGION DESTABILIZES WITH AFTERNOON HEATING. THE THUNDERSTORM DEVELOPMENT IS ALSO BEING ENHANCED BY A MID-LEVEL SHORTWAVE THAT IS CURRENTLY EDGING INTO NORTHEAST OKLAHOMA. MOST OF THE THUNDERSTORMS ARE EXPECTED TO REMAIN BELOW SEVERE LIMITS. HOWEVER...AN ISOLATED STRONG TO SEVERE THUNDERSTORM WILL BE POSSIBLE THIS AFTERNOON AND EVENING WITH STRONG GUSTY WINDS THE MAIN CONCERN. THIS ACTIVITY WILL DIMINISH AFTER SUNSET WITH THE LOSS OF DAYTIME HEATING. THE CHANCES OF SHOWERS AND THUNDERSTORMS WILL BEGIN TO BE MORE FOCUSED ACROSS THE SOUTHERN PART OF THE FORECAST AREA SATURDAY AND SUNDAY AS THE MID-LEVEL SHORTWAVE CURRENTLY ENTERING NORTHEAST OKLAHOMA SLOWLY DRIFTS TO THE SOUTH. THIS ACTIVITY WILL BE SCATTERED AT THE BEST. OTHERWISE...IT WILL BE WARM AND HUMID OVER THE WEEKEND AS TEMPERATURES TOP OUT IN THE 80S AREA-WIDE EACH AFTERNOON AND DEW POINTS REMAIN IN THE 60S. THE NEXT CHANCE OF SHOWERS AND THUNDERSTORMS WILL BE TUESDAY AND INTO WEDNESDAY AS A NORTHERN STREAM SHORTWAVE DIVES INTO THE CENTRAL PLAINS DRAGGING A COLD FRONT THROUGH THE REGION ON TUESDAY. THURSDAY AND FRIDAY LOOK DRY AS HIGH PRESSURE BUILDS INTO THE AREA IN THE WAKE OF THE COLD FRONT. && .PRELIMINARY POINT TEMPS/POPS... TUL 62 86 62 86 / 20 0 0 10 FSM 62 86 62 86 / 20 20 0 10 MLC 61 86 61 84 / 20 20 0 20 BVO 57 87 57 86 / 20 0 0 10 FYV 58 82 56 81 / 20 10 0 10 BYV 59 82 57 82 / 20 10 0 0 MKO 62 84 62 84 / 20 10 0 10 MIO 59 87 60 85 / 20 0 0 0 F10 61 84 61 83 / 20 10 0 10 HHW 62 84 64 83 / 20 30 0 20 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...17 LONG TERM....10
Hazardous weather outlook, May 11, 1:00 PM CDT, 7 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 100 PM CDT FRI MAY 11 2007 ARZ001-002-010-011-019-020-029-OKZ049-053>076-121000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 100 PM CDT FRI MAY 11 2007 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS WITH DANGEROUS LIGHTNING. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...THIS AFTERNOON. DISCUSSION... A VERY MOIST...UNSTABLE AND UNCAPPED AIR MASS REMAINS OVER THE REGION. SHOWERS AND THUNDERSTORMS WILL DEVELOPING BY THIS AFTERNOON. WHILE A STORM CANT BE RULED OUT ANYWHERE...THE TERRAIN OVER SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS MAY FAVOR INCREASED AREAL COVERAGE OF STORMS. THE UPPER LEVEL SYSTEM THAT HAS LINGERED OVER THE REGION THIS WEEK IS DRIFTING SLOWLY SOUTHEAST. SEVERE WEATHER IS UNLIKELY DUE TO THE DECREASING SHEAR AND LIMITED UPPER LEVEL SUPPORT. MOST THUNDERSTORM ACTIVITY IS EXPECTED TO DIMINISH THIS EVENING WITH THE LOSS OF DAYTIME HEATING. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION NOT EXPECTED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SATURDAY...THUNDERSTORM POTENTIAL. SUNDAY...NO HAZARDS. MONDAY...THUNDERSTORM POTENTIAL. TUESDAY...THUNDERSTORM POTENTIAL. WEDNESDAY...THUNDERSTORM POTENTIAL. THURSDAY...NO HAZARDS. EXTENDED DISCUSSION... WEAK HIGH PRESSURE WILL BUILD INTO THE REGION OVER THE WEEKEND BUT WITH ABUNDANT MOISTURE AND WARMING TEMPERATURES ISOLATED SHOWERS AND A THUNDERSTORM OR TWO IS STILL POSSIBLE. A COLD FRONT WILL MOVE THROUGH THE REGION DURING THE MIDDLE OF NEXT WEEK AND WILL INCREASE SLIGHTLY THE CHANCES FOR SHOWERS AND THUNDERSTORMS. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Special weather statement, May 11, 5:45 PM CDT, 2 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
545 PM CDT FRI MAY 11 2007
OKZ070-071-074-112345-
HASKELL OK-MCINTOSH OK-MUSKOGEE OK-
545 PM CDT FRI MAY 11 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 645 PM CDT
FOR THE FOLLOWING COUNTIES:
IN EAST CENTRAL OKLAHOMA
SOUTHEASTERN MUSKOGEE
IN SOUTHEAST OKLAHOMA
EASTERN MCINTOSH AND NORTHERN HASKELL
AT 545 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 3 MILES SOUTHEAST OF WARNER TO 7 MILES NORTHEAST
OF STIGLER...MOVING SOUTH AT 15 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...STIGLER...BRIARTOWN...PORUM AND
WARNER.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH.
LAT...LON 3552 9534 3541 9501 3520 9507 3535 9545Special weather statement, May 11, 5:54 PM CDT, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
554 PM CDT FRI MAY 11 2007
ARZ019-020-120000-
CRAWFORD AR-FRANKLIN AR-
554 PM CDT FRI MAY 11 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 700 PM CDT
FOR THE FOLLOWING COUNTIES:
IN NORTHWEST ARKANSAS
CRAWFORD
IN WEST CENTRAL ARKANSAS
FRANKLIN
AT 554 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 7 MILES NORTH OF RUDY TO CRAVENS...MOVING
SOUTHWEST AT 5 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE
STORMS INCLUDE...CONCORD...PINEY...PLEASANT HILL...MULBERRY...
CECIL...TONEY...LONELM...CRAVENS...JETHRO...FERN...MOUNTAINBURG...
ALMA...CHESTER...SHIBLEY...FURRY...DYER...FIGURE FIVE...RUDY AND
LOCKE.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3572 9432 3563 9386 3539 9393 3545 9442Special weather statement, May 11, 6:23 PM CDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
623 PM CDT FRI MAY 11 2007
OKZ063-120000-
DELAWARE OK-
623 PM CDT FRI MAY 11 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 700 PM CDT
FOR THE FOLLOWING COUNTY:
IN NORTHEAST OKLAHOMA
DELAWARE
AT 623 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES
NORTHEAST OF JAY...MOVING SOUTH AT 15 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...JAY AND COLCORD.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3652 9459 3657 9480 3628 9492 3622 9462Special weather statement, May 11, 6:25 PM CDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
625 PM CDT FRI MAY 11 2007
OKZ070-071-074-120000-
HASKELL OK-MCINTOSH OK-MUSKOGEE OK-
625 PM CDT FRI MAY 11 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 700 PM CDT
FOR THE FOLLOWING COUNTIES:
IN EAST CENTRAL OKLAHOMA
SOUTHERN MUSKOGEE
IN SOUTHEAST OKLAHOMA
EASTERN MCINTOSH AND WESTERN HASKELL
AT 625 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES
NORTHWEST OF PORUM...MOVING SOUTH AT 10 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...WHITEFIELD...BRIARTOWN...PORUM
AND WARNER.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH.
LAT...LON 3548 9521 3551 9543 3530 9559 3519 9523Special weather statement, May 11, 6:43 PM CDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
643 PM CDT FRI MAY 11 2007
OKZ063-120015-
DELAWARE OK-
643 PM CDT FRI MAY 11 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 715 PM CDT
FOR THE FOLLOWING COUNTY:
IN NORTHEAST OKLAHOMA
SOUTHERN DELAWARE
AT 643 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES
SOUTH OF JAY...MOVING SOUTHWEST AT 20 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...JAY...LEACH...TWIN OAKS...KANSAS
AND COLCORD.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH.
LAT...LON 3640 9465 3647 9485 3619 9501 3617 9473Special weather statement, May 11, 8:21 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
821 PM CDT FRI MAY 11 2007
OKZ062-063-120215-
DELAWARE OK-MAYES OK-
821 PM CDT FRI MAY 11 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 915 PM CDT
FOR THE FOLLOWING COUNTIES:
IN NORTHEAST OKLAHOMA
WESTERN DELAWARE AND NORTHEASTERN MAYES
AT 821 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES
NORTH OF DISNEY...MOVING SOUTHWEST AT 10 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...CHLOETA...SALINA...
SPAVINAW...STRANG...LANGLEY AND DISNEY.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3654 9488 3657 9500 3631 9522 3625 9509The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 8:40 PM CDT | Special Weather Statement | TSA | Mayes | 35 min |
| May 11, 8:58 PM CDT | Special Weather Statement | TSA | Mayes | 47 min |
| May 11, 9:19 PM CDT | Special Weather Statement | TSA | Mayes | 26 min |
| May 11, 9:34 PM CDT | Special Weather Statement | TSA | Rogers | 26 min |
| May 12, 6:04 PM CDT | Special Weather Statement | TSA | Choctaw | 26 min |
Nearby
Special Weather Statements in Oklahoma, 2007Every special weather statement in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.